Alert archive / North Carolina / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 15, NWS Blacksburg, VA
NWS Blacksburg, VA issued this severe thunderstorm warning at Mar 27, 2017, 7:09 PM EDT for Stokes County, Surry County, North Carolina; Patrick County, Virginia. It was in force for 51 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 27, 2017, 7:09 PM EDT (23:09 UTC)
- Expired
- Mar 27, 2017, 8:00 PM EDT
- In force
- 51 min
- Issued by
- NWS Blacksburg, VA
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Stokes County, NC, Surry County, NC, Patrick County, VA
The radar
The Roanoke radar (KFCX), 64 km from the middle of the area, began a volume at 23:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 27, 7:15 PM EDT | HAIL 0.88 | 4 Nnw Pilot Mountain, NC | PEA TO NICKLE SIZE |
| Mar 27, 7:15 PM EDT | HAIL 1 | 5 Ese Mount Airy, NC | REPORTED VIA FB. TIME RADAR ESTIMATED. |
| Mar 27, 7:25 PM EDT | HAIL 0.25 | Westfield, NC | REPORTED VIA FB |
| Mar 27, 7:48 PM EDT | HAIL 0.25 | 5 Nnw Danbury, NC | REPORTED VIA TWITTER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 11.2 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 15 J/kg
- Mixed-layer CIN
- -50 J/kg
- Mixed-layer LCL
- 661 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 157 m²/s²
- 0-3 km storm-relative helicity
- 173 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
317
WUUS51 KRNK 272309
SVRRNK
NCC169-171-VAC141-280000-
/O.NEW.KRNK.SV.W.0015.170327T2309Z-170328T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service BLACKSBURG VA
709 PM EDT MON MAR 27 2017
The National Weather Service in BLACKSBURG has issued a
* Severe Thunderstorm Warning for...
Northeastern Surry County in northwestern North Carolina...
Northwestern Stokes County in north central North Carolina...
South central Patrick County in southwestern Virginia...
* Until 800 PM EDT
* At 709 PM EDT, a severe thunderstorm was located over White Plains,
moving east at 30 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
Mount Airy...
Flat Rock...
Francisco...
Toast...
and Woodville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds, as well as
deadly cloud to ground lightning. For your safety, move to an
interior room on the lowest floor of a sturdy building. Stay away
from windows.
When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.
&&
LAT...LON 3640 8066 3652 8067 3663 8027 3643 8017
TIME...MOT...LOC 2309Z 247DEG 26KT 3645 8060
HAIL...1.75IN
WIND...60MPH
$$
DS3 follow-up statements
662
WWUS51 KRNK 272323
SVSRNK
Severe Weather Statement
National Weather Service BLACKSBURG VA
723 PM EDT MON MAR 27 2017
NCC169-171-VAC141-280000-
/O.CON.KRNK.SV.W.0015.000000T0000Z-170328T0000Z/
Surry NC-Stokes NC-Patrick VA-
723 PM EDT MON MAR 27 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR NORTHEASTERN SURRY...NORTHWESTERN STOKES AND SOUTH CENTRAL
PATRICK COUNTIES...
At 723 PM EDT, a severe thunderstorm was located over Westfield,
moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Francisco...
Woodville...
Collinstown...
Westfield...
and Vade Mecum.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for LARGE HAIL AND DAMAGING WINDS, as well as
deadly cloud to ground lightning. For your safety, move to an
interior room on the lowest floor of a sturdy building. Stay away
from windows.
When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.
&&
LAT...LON 3663 8027 3643 8017 3641 8051 3655 8055
TIME...MOT...LOC 2323Z 250DEG 26KT 3648 8047
HAIL...1.00IN
WIND...60MPH
$$
DS600
WWUS51 KRNK 272336
SVSRNK
Severe Weather Statement
National Weather Service BLACKSBURG VA
736 PM EDT MON MAR 27 2017
NCC171-272345-
/O.CAN.KRNK.SV.W.0015.000000T0000Z-170328T0000Z/
Surry NC-
736 PM EDT MON MAR 27 2017
...THE SEVERE THUNDERSTORM WARNING FOR
NORTHEASTERN SURRY COUNTY IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.
LAT...LON 3643 8017 3642 8040 3653 8044 3657 8039
3660 8026
TIME...MOT...LOC 2335Z 255DEG 26KT 3648 8036
$$
NCC169-VAC141-280000-
/O.CON.KRNK.SV.W.0015.000000T0000Z-170328T0000Z/
Stokes NC-Patrick VA-
736 PM EDT MON MAR 27 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR NORTHWESTERN STOKES AND SOUTH CENTRAL PATRICK COUNTIES...
At 735 PM EDT, a severe thunderstorm was located over Francisco,
moving east at 30 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
Locations impacted include...
Francisco...
and Collinstown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for LARGE HAIL, as well as deadly cloud to ground
lightning. For your safety, move to an interior room on the lowest
floor of a sturdy building. Stay away from windows.
When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.
&&
LAT...LON 3643 8017 3642 8040 3653 8044 3657 8039
3660 8026
TIME...MOT...LOC 2335Z 255DEG 26KT 3648 8036
HAIL...1.00IN
WIND...<50MPH
$$
DS353
WWUS51 KRNK 280000
SVSRNK
Severe Weather Statement
National Weather Service BLACKSBURG VA
800 PM EDT MON MAR 27 2017
NCC169-VAC141-280009-
/O.EXP.KRNK.SV.W.0015.000000T0000Z-170328T0000Z/
Stokes NC-Patrick VA-
800 PM EDT MON MAR 27 2017
...THE SEVERE THUNDERSTORM WARNING FOR
NORTHWESTERN STOKES AND SOUTH CENTRAL PATRICK COUNTIES WILL EXPIRE AT
800 PM EDT...
The storm which prompted the warning has moved out of the area.
Therefore the warning will be allowed to expire. However small hail,
gusty winds and heavy rain are still possible with this thunderstorm.
When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.
LAT...LON 3643 8017 3642 8040 3653 8044 3657 8039
3660 8026
TIME...MOT...LOC 2359Z 247DEG 26KT 3655 8017
$$
DSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 27, 3:50 PM EDT, 3 hours 19 minutes earlier.
Area forecast discussion, Mar 27, 3:50 PM EDT, 3 hours 19 minutes before
Area Forecast Discussion National Weather Service Blacksburg VA 350 PM EDT Mon Mar 27 2017 .SYNOPSIS... Moist southerly flow will continue tonight into Tuesday, with several rounds of showers and thunderstorms possible. Low pressure in the Ohio Valley with a trailing cold front will lift eastward tonight into Tuesday. This cold front will approach us tonight and move east through the area Tuesday into Tuesday night. Behind the front, drier air will arrive for midweek. && .NEAR TERM /THROUGH TUESDAY/... As of 350 PM EDT Monday... Isolated to scattered convection developing ahead of the cold front this afternoon in the warm and unstable air. This convection is developing ahead of a lead shortwave moving ahead of an upper trough. The convective outlook for Day 1 places the marginal risk of severe weather to our west with the best instability and dynamics. Highres models like the HRRR and ARW showed isolated convection developing this afternoon into tonight, especially along the southern Blue ridge. Models enhance lift and low level convergence across the Blue Ridge into the foothills after midnight into the overnight as the front approach the Appalachians. Low temperatures tonight will range from the upper 40s in the mountains to near 60 degrees in the Piedmont. A strong cold front will move across our region Tuesday into Tuesday night. Scattered showers and Thunderstorms will develop ahead and along this boundary. The SWODY2 has placed eastern portions of CWA in a marginal risk for Tuesday. The timing of the shortwave on Tuesday with a favorable area of forcing for ascent moving across eastern portions during the afternoon during peak heating. The shortwave should move offshore around 29/00Z. The strongest storms could produce hail and locally damaging wind gusts. High temperatures Tuesday will vary from the upper 50s in the mountains to the mid 70s in the Piedmont. && .SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY/... As of 349 PM EDT Monday... A cold front will move across the region Tuesday night with showers exiting the piedmont during the evening. Some low level moisture may squeeze out a few showers along western slopes overnight as the theta-E boundary tracks south across the mountains. There is not much cold air air behind this front, so any precipitation along western slopes or across the mountains will be liquid and not frozen. High pressure will move south out of Canada Wednesday, then wedge down the east coast Wednesday night into Thursday. This wedge will initial be dry and mostly clear Wednesday. Wednesday afternoon temperatures will warm into the 60s west to 70s east. A strong area of low pressure will track out of the Rockies Wednesday then across the Midwest Thursday night. This system will throw warm moist air over the wedge, increasing clouds and eventually the chance for rain/drizzle. Saturation of the environment should not occur until late Wednesday night into Thursday morning. Isentropic lift increases during the day Thursday. With this in mind, we have delayed the onset of stratiform rain/drizzle until late Thursday morning and moreso along eastern slopes of the North Carolina High Country and Grayson Highlands. The combination of rain falling into a linger wedge will produce cool temperatures with highs in the 50s areawide Thursday. && .LONG TERM /THURSDAY NIGHT THROUGH MONDAY/... As of 349 PM EDT Monday... A strong area on low pressure will track from the Midwest to the south-central Appalachian mountains Thursday night into Friday. This low will erode the wedge of cooler air that moved into the region Wednesday. Dynamics from this low and with a retreating wedge boundary, there is the possibility strong storms could develop across the region Friday into Friday evening. However, timing is everything with this event. Currently, models have dynamics and retreating wedge environment occuring during the morning, which lowers the threat for severe weather. If this event occurs later in the day, then the threat for severe weather will increase. With an eroding wedge, temperatures will increase Thursday night and into the day Friday. Lows Thursday night will occur around midnight (upper 40s), then rise into the low to mid 60s Friday afternoon. This low pressure system and associated showers will exit the mid Atlantic coast Friday night. Dry high pressure and near normal temperatures will follow for the weekend. && .AVIATION /20Z MONDAY THROUGH SATURDAY/... As of 300 PM EDT Monday... East to southeast flow will push moisture into our region this afternoon into Tuesday. SCT to BKN MVFR clouds will continue this afternoon into tonight. Ceiling will hold in many areas with some breaks in the clouds from time to time. Showers and thunderstorms will be isolated to scattered over the mountains this afternoon into tonight. Better rain threat later tonight ahead of the front, with cigs dropping to mvfr (ISOLD IFR) towards 12z Tuesday in most areas. Dominant wind flow into Tuesday will be from a southerly direction. Extended Aviation Discussion... Front moves in the mountains after 12z Tuesday with best threat of showers/some thunder and sub-VFR in the 09z-18z Tuesday time frame. Cold front exits the Piedmont by 00z Wednesday with lingering sub- VFR cigs in BLF/LWB with VFR in the EAst. High pressure builds in from the north Wednesday into Thursday with next storm system moving in the MS Valley. A threat for Sub-VFR cigs appears likely as the high wedges southwest Wed night into Thursday for most sites. Better chances of rain Thursday night into Friday. && .RNK WATCHES/WARNINGS/ADVISORIES... VA...None. NC...None. WV...None. && SYNOPSIS...KK NEAR TERM...KK SHORT TERM...RCS LONG TERM...RCS AVIATION...RAH/WP
Hazardous weather outlook, Mar 27, 3:42 PM EDT, 3 hours 27 minutes before
Hazardous Weather Outlook National Weather Service Blacksburg VA 342 PM EDT Mon Mar 27 2017 NCZ001>003-018>020-VAZ007-009>020-022>024-032>035-WVZ042>044-507-508- 281945- Ashe-Alleghany NC-Surry-Watauga-Wilkes-Yadkin-Tazewell-Smyth-Bland- Giles-Wythe-Pulaski-Montgomery-Grayson-Carroll-Floyd-Craig- Alleghany VA-Bath-Roanoke-Botetourt-Rockbridge-Patrick-Franklin- Bedford-Amherst-Mercer-Summers-Monroe-Eastern Greenbrier- Western Greenbrier- 342 PM EDT Mon Mar 27 2017 This Hazardous Weather Outlook is for north central North Carolina, northwest North Carolina, central Virginia, south central Virginia, southwest Virginia, west central Virginia and southeast West Virginia. .DAY ONE...This afternoon and tonight. A few strong storms are possible across the mountains into this evening. Storms could produce small hail and gusty winds. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ004>006-VAZ043>047-058-059-281945- Stokes-Rockingham-Caswell-Henry-Pittsylvania-Campbell-Appomattox- Buckingham-Halifax-Charlotte- 342 PM EDT Mon Mar 27 2017 This Hazardous Weather Outlook is for north central North Carolina, central Virginia and south central Virginia. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Thunderstorms Tuesday afternoon could become strong to severe. An isolated threat of large hail and damaging winds exist in the afternoon and evening hours. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. RCS
In the hours before
Special weather statement, Mar 27, 5:43 PM EDT, 1 hour 26 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
543 PM EDT MON MAR 27 2017
NCZ002-003-272215-
Surry-Alleghany-
543 PM EDT MON MAR 27 2017
...A STRONG THUNDERSTORM WILL AFFECT
SOUTHEASTERN ALLEGHANY AND NORTHWESTERN SURRY COUNTIES IN
NORTHWESTERN NORTH CAROLINA...
At 542 PM EDT, a strong thunderstorm was located over Roaring Gap,
moving northeast at 20 mph.
Winds in excess of 40 mph and nickel size hail are possible with this
storm. Locally heavy rain is also expected.
Locations impacted include...
Roaring Gap.
LAT...LON 3640 8105 3641 8104 3651 8088 3641 8078
3637 8094 3638 8094 3640 8097 3639 8098
3637 8098 3637 8101
TIME...MOT...LOC 2142Z 244DEG 18KT 3640 8100
DSSpecial weather statement, Mar 27, 5:54 PM EDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
554 PM EDT MON MAR 27 2017
WVZ043-508-272230-
Western Greenbrier-Summers-
554 PM EDT MON MAR 27 2017
...A STRONG THUNDERSTORM WILL AFFECT
SOUTHWESTERN GREENBRIER AND NORTHEASTERN SUMMERS COUNTIES...
At 554 PM EDT, a strong thunderstorm was located near Elton, moving
east at 25 mph.
Winds in excess of 30 mph and half inch hail are possible with this
storm. Locally heavy rain is also expected with this storm.
Locations impacted include...
Lawn...
Elton...
Meadow Bluff...
and Meadow Bridge.
LAT...LON 3783 8064 3777 8067 3783 8092 3787 8081
3787 8075 3792 8079 3795 8063
TIME...MOT...LOC 2154Z 269DEG 23KT 3786 8089
DSSpecial weather statement, Mar 27, 6:01 PM EDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
601 PM EDT MON MAR 27 2017
NCZ002-019-272230-
Wilkes-Alleghany-
601 PM EDT MON MAR 27 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT
SOUTHEASTERN ALLEGHANY AND NORTHEASTERN WILKES COUNTIES IN
NORTHWESTERN NORTH CAROLINA...
At 601 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Stone Mountain State Park to near Millers
Creek. Movement was east at 20 mph.
Pea size hail is possible with these storms.
Locations impacted include...
Traphill...
Hays...
Roaring Gap...
Stone Mountain State Park...
and Abshers.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3643 8111 3644 8097 3642 8096 3641 8096
3640 8097 3639 8096 3624 8108 3621 8129
TIME...MOT...LOC 2201Z 252DEG 16KT 3640 8109 3624 8124
DSSpecial weather statement, Mar 27, 6:31 PM EDT, 38 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
631 PM EDT MON MAR 27 2017
NCZ003-019-020-272300-
Surry-Yadkin-Wilkes-
631 PM EDT MON MAR 27 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT
WESTERN SURRY...NORTHEASTERN WILKES AND NORTHWESTERN YADKIN
COUNTIES...
At 630 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Roaring Gap to Roaring River.
Movement was east at 30 mph.
Winds in excess of 40 mph and dime size hail are possible with
a few of these storms. Locally heavy rain is also expected.
Locations impacted include...
Mount Airy...
Elkin...
Fairview...
Jonesville...
and Dobson.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3622 8102 3637 8099 3638 8098 3639 8098
3641 8096 3642 8096 3644 8097 3645 8097
3646 8096 3649 8065 3620 8072
TIME...MOT...LOC 2230Z 266DEG 26KT 3644 8094 3624 8099
DSSpecial weather statement, Mar 27, 6:37 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
637 PM EDT MON MAR 27 2017
NCZ019-020-272300-
Yadkin-Wilkes-
637 PM EDT MON MAR 27 2017
...A STRONG THUNDERSTORM WILL AFFECT
SOUTHEASTERN WILKES AND SOUTHWESTERN YADKIN COUNTIES...
At 636 PM EDT, a strong thunderstorm was located near Love Valley,
moving northeast at 25 mph.
Winds in excess of 30 mph and half inch hail are possible with this
storm. Locally heavy rain is also expected with this storm.
Locations impacted include...
Windy Gap.
LAT...LON 3604 8113 3605 8114 3613 8093 3605 8077
3606 8098 3604 8105 3603 8106 3603 8107
TIME...MOT...LOC 2236Z 240DEG 21KT 3603 8106
DSLocal storm report, Mar 27, 6:59 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
659 PM EDT MON MAR 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0514 PM HAIL 5 E DEEP GAP 36.23N 81.43W
03/27/2017 E0.75 INCH WILKES NC PUBLIC
HAIL COVERED THE GROUND
&&
AMSThe office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 27, 4:51 PM EDT | Special Weather Statement | RNK | Surry | 24 min |
| Mar 27, 4:54 PM EDT | Special Weather Statement | RNK | Watauga | 66 min |
| Mar 27, 5:19 PM EDT | Severe Thunderstorm Warning | RNK | Alleghany, Ashe, Wilkes | 41 min |
| Mar 27, 5:35 PM EDT | Special Weather Statement | RNK | Surry | 25 min |
| Mar 27, 5:43 PM EDT | Special Weather Statement | RNK | Alleghany | 32 min |
| Mar 27, 5:48 PM EDT | Areal Flood Advisory | RNK | Alleghany, Wilkes | 4 hr |
| Mar 27, 6:01 PM EDT | Special Weather Statement | RNK | Wilkes | 29 min |
| Mar 27, 6:31 PM EDT | Special Weather Statement | RNK | Surry | 29 min |
| Mar 27, 6:35 PM EDT | Severe Thunderstorm Warning | RNK | Surry | 40 min |
| Mar 27, 6:37 PM EDT | Special Weather Statement | RNK | Wilkes | 23 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2017Severe Thunderstorm Warnings in Virginia, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.